Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 707069, 8 pages
http://dx.doi.org/10.1155/2015/707069
Research Article

Boundedness of Stochastic Delay Differential Systems with Impulsive Control and Impulsive Disturbance

1Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China
2Control and Simulation Center, Harbin Institute of Technology, Harbin 150001, China

Received 27 February 2014; Accepted 5 August 2014

Academic Editor: Weihai Zhang

Copyright © 2015 Liming Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Zu, D. Jiang, and D. O'Regan, “Stochastic permanence, stationary distribution and extinction of a single-species nonlinear diffusion system with random perturbation,” Abstract and Applied Analysis, vol. 2014, Article ID 320460, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Miao, H. Shu, and Y. Che, “Practical Stability in the pth Mean for Itô Stochastic Differential Equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 380304, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465–1484, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. de la Sen, “Global stability of polytopic linear time-varying dynamic systems under time-varying point delays and impulsive controls,” Mathematical Problems in Engineering, vol. 2010, Article ID 693958, 33 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Li, H. Akca, and X. Fu, “Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7329–7337, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. Y. Zhang and J. Sun, “Boundedness of the solutions of impulsive differential systems with time-varying delay,” Applied Mathematics and Computation, vol. 154, no. 1, pp. 279–288, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. L. Berezansky and E. Braverman, “Exponential boundedness of solutions for impulsive delay differential equations,” Applied Mathematics Letters, vol. 9, no. 6, pp. 91–95, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. M. Stamova, “Lyapunov method for boundedness of solutions of nonlinear impulsive functional differential equations,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 714–719, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. P. Cheng, F. Deng, and L. Wang, “The method of Lyapunov function and exponential stability of impulsive delay systems with delayed impulses,” Mathematical Problems in Engineering, vol. 2013, Article ID 458047, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Liu and G. Ballinger, “Boundedness for impulsive delay differential equations and applications to population growth models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 7-8, pp. 1041–1062, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. I. M. Stamova, “Boundedness of impulsive functional differential equations with variable impulsive perturbations,” Bulletin of the Australian Mathematical Society, vol. 77, no. 2, pp. 331–345, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. I. Stamova, “Eventual stability and eventual boundedness for impulsive differential equations with “supremum”,” Mathematical Modelling and Analysis, vol. 16, no. 2, pp. 304–314, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Li and X. Song, “Stability and boundedness of nonlinear impulsive systems in terms of two measures via perturbing Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 276–283, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. Zhang, H. Zhang, and B. Chen, “Generalized Lyapunov equation approach to state-dependent stochastic stabilization/detectability criterion,” IEEE Transactions on Automatic Control, vol. 53, no. 7, pp. 1630–1642, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Zhang and B. Chen, “H-representation and applications to generalized Lyapunov equations and linear stochastic systems,” IEEE Transactions on Automatic Control, vol. 57, no. 12, pp. 3009–3022, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Wu and P. E. Kloeden, “Mean-square random attractors of stochastic delay differential equations with random delay,” Discrete and Continuous Dynamical Systems B, vol. 18, no. 6, pp. 1715–1734, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. B. Song, J. H. Park, Z. Wu, and Y. Zhang, “New results on delay-dependent stability analysis for neutral stochastic delay systems,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 350, no. 4, pp. 840–852, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X. Li, J. Zou, and E. Zhu, “pth moment exponential stability of impulsive stochastic neural networks with mixed delays,” Mathematical Problems in Engineering, vol. 2012, Article ID 175934, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. K. Wu and X. Ding, “Stability and stabilization of impulsive stochastic delay differential equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 176375, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Wu, W. Zhang, and Y. Tang, “pth moment stability of impulsive stochastic delay differential systems with Markovian switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 7, pp. 1870–1879, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. P. Cheng, F. Deng, and F. Yao, “Exponential stability analysis of impulsive stochastic functional differential systems with delayed impulses,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 2104–2114, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. F. Yao, F. Deng, and P. Cheng, “Exponential stability of impulsive stochastic functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 548712, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Cheng, F. Deng, and Y. Peng, “Robust exponential stability and delayed-state-feedback stabilization of uncertain impulsive stochastic systems with time-varying delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4740–4752, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. J. Yang, S. Zhong, and W. Luo, “Mean square stability analysis of impulsive stochastic differential equations with delays,” Journal of Computational and Applied Mathematics, vol. 216, no. 2, pp. 474–483, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. S. Peng and B. Jia, “Some criteria on pth moment stability of impulsive stochastic functional differential equations,” Statistics & Probability Letters, vol. 80, no. 13-14, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. C. Li and J. Sun, “Stability analysis of nonlinear stochastic differential delay systems under impulsive control,” Physics Letters A, vol. 374, no. 9, pp. 1154–1158, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus